MathSciNet Relay Station
MathSciNet bibliographic data
MR2802711 34K37 (26A33 35R11 35R20 45N05 49J21)
Wang, JinRong; Zhou, Yong; Wei, W. A class of fractional delay nonlinear integrodifferential controlled systems in Banach spaces. Commun. Nonlinear Sci. Numer. Simul. 16 (2011), no. 10, 4049–4059.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement